# SDR CALA2017021300365

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 49,434 hours, 21,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS KEEP FLICKERING AT GATE IN ARM POSITION WITH EXTERNAL POWER CONNECTED WHEN I ARRIVED ON AIRCRAFT, EMERGENCY LIGHTS WERE NO LONGER FLICKERING. CYCLED EMERGENCY LIGHT SWITCH IN COCKPIT, OPS CHECKED GOOD
